Affordable Access

Publisher Website

Comparison Theorems for Coupled Reaction-Diffusion Equations in Chemical Reactor Analysis

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
178
Issue
1
Identifiers
DOI: 10.1006/jmaa.1993.1301
Disciplines
  • Mathematics

Abstract

Abstract Comparison uniqueness and stability theorems are proved for a general system of reaction-diffusion equations involving interacting macro and microstructures where concentrations in the macrosystem govern the boundary conditions for behaviour in the microsystem which in turn governs source strengths for components in the macrosystem. Such systems arise as models for fluidised, fixed, packed, and trickle bed reactors; fermenters; ore reduction furnaces; and many other industrial processes and natural phenomena.

There are no comments yet on this publication. Be the first to share your thoughts.